# SDR RU3A20140204003

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 12,052 hours, 6,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT & RT MLG LIMITS DID NOT ILLUMINATE WITH GEAR SELECTED DOWN.  PRESS TO TEST GEAR MODULE, CONFIRMED LT & RT MLG LIGHTS INOPERATIVE.
